# SDR AALA202211231624

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 52,093 hours, 36,293 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HANDLE GETS STUCK, UNABLE TO TURN OPEN. CLEANED AND LUBED COCKPIT DOOR HANDLE. PERFORMED SATISFACTORY OPERATIONAL CHECK OF DOOR OPENING PER AMM 52-51-00.
